# SDR DALA1217006308

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 93,324 hours, 11,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE UPPER DECK EMERGENCY FLASH LIGHT INDICATOR WAS NOT ILLUMINATED.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY AND INSTALLED THE SEAL.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY WAS REPLACED.
